Displaying similar documents to “Positive periodic solutions of a neutral functional differential equation with multiple delays”

Existence of nonnegative periodic solutions in neutral integro-differential equations with functional delay

Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi (2015)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

The fixed point theorem of Krasnoselskii and the concept of large contractions are employed to show the existence of a periodic solution of a nonlinear integro-differential equation with variable delay x ' ( t ) = - t - τ ( t ) t a ( t , s ) g ( x ( s ) ) d s + d d t Q ( t , x ( t - τ ( t ) ) ) + G ( t , x ( t ) , x ( t - τ ( t ) ) ) . We transform this equation and then invert it to obtain a sum of two mappings one of which is completely continuous and the other is a large contraction. We choose suitable conditions for τ , g , a , Q and G to show that this sum of mappings fits into the framework of a modification of...

Three periodic solutions for a class of higher-dimensional functional differential equations with impulses

Yongkun Li, Changzhao Li, Juan Zhang (2010)

Annales Polonici Mathematici

Similarity:

By using the well-known Leggett–Williams multiple fixed point theorem for cones, some new criteria are established for the existence of three positive periodic solutions for a class of n-dimensional functional differential equations with impulses of the form ⎧y’(t) = A(t)y(t) + g(t,yt), t t j , j ∈ ℤ, ⎨ ⎩ y ( t j ) = y ( t ¯ j ) + I j ( y ( t j ) ) , where A ( t ) = ( a i j ( t ) ) n × n is a nonsingular matrix with continuous real-valued entries.

On the uniqueness of periodic decomposition

Viktor Harangi (2011)

Fundamenta Mathematicae

Similarity:

Let a , . . . , a k be arbitrary nonzero real numbers. An ( a , . . . , a k ) -decomposition of a function f:ℝ → ℝ is a sum f + + f k = f where f i : is an a i -periodic function. Such a decomposition is not unique because there are several solutions of the equation h + + h k = 0 with h i : a i -periodic. We will give solutions of this equation with a certain simple structure (trivial solutions) and study whether there exist other solutions or not. If not, we say that the ( a , . . . , a k ) -decomposition is essentially unique. We characterize those periods for which essential...

Existence and global attractivity of periodic solutions in a higher order difference equation

Chuanxi Qian, Justin Smith (2018)

Archivum Mathematicum

Similarity:

Consider the following higher order difference equation x ( n + 1 ) = f ( n , x ( n ) ) + g ( n , x ( n - k ) ) , n = 0 , 1 , where f ( n , x ) and g ( n , x ) : { 0 , 1 , } × [ 0 , ) [ 0 , ) are continuous functions in x and periodic functions in n with period p , and k is a nonnegative integer. We show the existence of a periodic solution { x ˜ ( n ) } under certain conditions, and then establish a sufficient condition for { x ˜ ( n ) } to be a global attractor of all nonnegative solutions of the equation. Applications to Riccati difference equation and some other difference equations derived from mathematical biology are also...

Stable periodic solutions in scalar periodic differential delay equations

Anatoli Ivanov, Sergiy Shelyag (2023)

Archivum Mathematicum

Similarity:

A class of nonlinear simple form differential delay equations with a T -periodic coefficient and a constant delay τ > 0 is considered. It is shown that for an arbitrary value of the period T > 4 τ - d 0 , for some d 0 > 0 , there is an equation in the class such that it possesses an asymptotically stable T -period solution. The periodic solutions are constructed explicitly for the piecewise constant nonlinearities and the periodic coefficients involved, by reduction of the problem to one-dimensional maps. The...

Existence and uniqueness of periodic solutions for odd-order ordinary differential equations

Yongxiang Li, He Yang (2011)

Annales Polonici Mathematici

Similarity:

The paper deals with the existence and uniqueness of 2π-periodic solutions for the odd-order ordinary differential equation u ( 2 n + 1 ) = f ( t , u , u ' , . . . , u ( 2 n ) ) , where f : × 2 n + 1 is continuous and 2π-periodic with respect to t. Some new conditions on the nonlinearity f ( t , x , x , . . . , x 2 n ) to guarantee the existence and uniqueness are presented. These conditions extend and improve the ones presented by Cong [Appl. Math. Lett. 17 (2004), 727-732].

The periodic Ambrosetti-Prodi problem for nonlinear perturbations of the p-Laplacian

Jean Mawhin (2006)

Journal of the European Mathematical Society

Similarity:

We prove an Ambrosetti–Prodi type result for the periodic solutions of the equation ( | u ' | p 2 u ' ) ) ' + f ( u ) u ' + g ( x , u ) = t , when f is arbitrary and g ( x , u ) + or g ( x , u ) when | u | . The proof uses upper and lower solutions and the Leray–Schauder degree.

Probabilistic properties of a Markov-switching periodic G A R C H process

Billel Aliat, Fayçal Hamdi (2019)

Kybernetika

Similarity:

In this paper, we propose an extension of a periodic G A R C H ( P G A R C H ) model to a Markov-switching periodic G A R C H ( M S - P G A R C H ), and provide some probabilistic properties of this class of models. In particular, we address the question of strictly periodically and of weakly periodically stationary solutions. We establish necessary and sufficient conditions ensuring the existence of higher order moments. We further provide closed-form expressions for calculating the even-order moments as well...

Oscillatory behavior of higher order neutral differential equation with multiple functional delays under derivative operator

R.N. Rath, K.C. Panda, S.K. Rath (2022)

Archivum Mathematicum

Similarity:

In this article, we obtain sufficient conditions so that every solution of neutral delay differential equation ( y ( t ) - i = 1 k p i ( t ) y ( r i ( t ) ) ) ( n ) + v ( t ) G ( y ( g ( t ) ) ) - u ( t ) H ( y ( h ( t ) ) ) = f ( t ) oscillates or tends to zero as t , where, n 1 is any positive integer, p i , r i C ( n ) ( [ 0 , ) , )  and p i are bounded for each i = 1 , 2 , , k . Further, f C ( [ 0 , ) , ) , g , h , v , u C ( [ 0 , ) , [ 0 , ) ) , G and H C ( , ) . The functional delays r i ( t ) t , g ( t ) t and h ( t ) t and all of them approach as t . The results hold when u 0 and f ( t ) 0 . This article extends, generalizes and improves some recent results, and further answers some unanswered questions from the literature. ...

The Lebesgue constant for the periodic Franklin system

Markus Passenbrunner (2011)

Studia Mathematica

Similarity:

We identify the torus with the unit interval [0,1) and let n,ν ∈ ℕ with 0 ≤ ν ≤ n-1 and N:= n+ν. Then we define the (partially equally spaced) knots t j = ⎧ j/(2n) for j = 0,…,2ν, ⎨ ⎩ (j-ν)/n for for j = 2ν+1,…,N-1. Furthermore, given n,ν we let V n , ν be the space of piecewise linear continuous functions on the torus with knots t j : 0 j N - 1 . Finally, let P n , ν be the orthogonal projection operator from L²([0,1)) onto V n , ν . The main result is l i m n , ν = 1 | | P n , ν : L L | | = s u p n , 0 ν n | | P n , ν : L L | | = 2 + ( 33 - 18 3 ) / 13 . This shows in particular that the Lebesgue constant of the classical...

Cobham's theorem for substitutions

Fabien Durand (2011)

Journal of the European Mathematical Society

Similarity:

The seminal theorem of Cobham has given rise during the last 40 years to a lot of work about non-standard numeration systems and has been extended to many contexts. In this paper, as a result of fifteen years of improvements, we obtain a complete and general version for the so-called substitutive sequences. Let α and β be two multiplicatively independent Perron numbers. Then a sequence x A , where A is a finite alphabet, is both α -substitutive and β -substitutive if and only if x is ultimately...

Periodic solutions for a class of non-autonomous Hamiltonian systems with p ( t ) -Laplacian

Zhiyong Wang, Zhengya Qian (2024)

Mathematica Bohemica

Similarity:

We investigate the existence of infinitely many periodic solutions for the p ( t ) -Laplacian Hamiltonian systems. By virtue of several auxiliary functions, we obtain a series of new super- p + growth and asymptotic- p + growth conditions. Using the minimax methods in critical point theory, some multiplicity theorems are established, which unify and generalize some known results in the literature. Meanwhile, we also present an example to illustrate our main results are new even in the case p ( t ) p = 2 . ...

Neutral set differential equations

Umber Abbas, Vasile Lupulescu, Donald O'Regan, Awais Younus (2015)

Czechoslovak Mathematical Journal

Similarity:

The aim of this paper is to establish an existence and uniqueness result for a class of the set functional differential equations of neutral type D H X ( t ) = F ( t , X t , D H X t ) , X | [ - r , 0 ] = Ψ , where F : [ 0 , b ] × 𝒞 0 × 𝔏 0 1 K c ( E ) is a given function, K c ( E ) is the family of all nonempty compact and convex subsets of a separable Banach space E , 𝒞 0 denotes the space of all continuous set-valued functions X from [ - r , 0 ] into K c ( E ) , 𝔏 0 1 is the space of all integrally bounded set-valued functions X : [ - r , 0 ] K c ( E ) , Ψ 𝒞 0 and D H is the Hukuhara derivative. The continuous dependence of solutions on initial...

Solutions of an advance-delay differential equation and their asymptotic behaviour

Gabriela Vážanová (2023)

Archivum Mathematicum

Similarity:

The paper considers a scalar differential equation of an advance-delay type y ˙ ( t ) = - a 0 + a 1 t y ( t - τ ) + b 0 + b 1 t y ( t + σ ) , where constants a 0 , b 0 , τ and σ are positive, and a 1 and b 1 are arbitrary. The behavior of its solutions for t is analyzed provided that the transcendental equation λ = - a 0 e - λ τ + b 0 e λ σ has a positive real root. An exponential-type function approximating the solution is searched for to be used in proving the existence of a semi-global solution. Moreover, the lower and upper estimates are given for such a solution.